Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 10/14/2016
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 1||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Apnoea, Colour blindness, Diplegia, Disturbance in attention, Dizziness, Dyschromatopsia, Electroencephalogram, Eye swelling, Feeling abnormal, Headache, Hypoaesthesia, Memory impairment, Myalgia, Nuclear magnetic resonance imaging, Seizure, Syncope, Vision blurred, Visual field defect, Wheelchair user, Ophthalmological examination, Daydreaming, Mini mental status examination
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Other Medications: No other medications
Current Illness: Unknown
Diagnostic Lab Data:
CDC 'Split Type': WAES1603AUS001254
Write-up:Information was obtained on a request by the Company from the agency (Agency # 373060) via a Public Case Detail concerning to a 13 year old female patient. There were not concurrent conditions and medical history reported. On 02-APR-2014, the patient was vaccinated with the first dose of GARDASIL (route, dose, anatomical place of vaccination, lot# and expiration date were not provided, then on 04-JUN-2014, the patient was vaccinated with the second dose of GARDASIL (route, dose, anatomical place of vaccination, lot# and expiration date were not provided). There were not concomitant therapies reported. On 05-MAY-2015, the patient experienced frequent seizures, frequent fainting, muscle aches, constant headache, dizziness, constant blurred vision, ongoing loss of peripheral vision, constant dizziness, episodes of apnea, temporary paralysis of legs - full and partially lasting from days to weeks, numbness of legs and or parts of legs and right side of face, swollen eyes, memory lapses, "zoning out" absentmindedness, lacks concentration - unable to read and absorb information also, was reported that temperature was recorded (on an unknown date) with some of the seizure episodes (results was not provided), colourblind and mixed up colours for almost 2 months (from an unknown date in May 2014 to 30-JUN-2014) (conflicting information). On an unknown date, the patient was hospitalized (no coded by the agency), a wheelchair was given, the patient was treated with PANADOL, NUROFEN and ENDONE. On an unknown date, was performed a Electroencephalogram (EEG), a magnetic resonance imaging (MRI), a series of pediatric appointments, a ophthalmologist evaluation and a mental health evaluation with unknown results. At the time of the report, it was stated that the medicine halted and the patient only received 2 doses as those was given before. They connected the events with the therapy with GARDASIL, therefore the 3rd dose was not administered. The outcome of vision blurred, headache, paralysis, seizure and disturbance in attention was reported as not yet recovered. The reporter considered seizure, paralysis, headache, disturbance in attention and vision blurred to be possible related to GARDASIL. The reporter also reported that the events produced incapacity/disability to the patient. Additional information is not expected, as no further information can be obtained from the agency.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166